# SDR CALA2020112001294

- Difficulty date: November 19, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N32497
- Make and model: Boeing A75N1
- Aircraft serial: 663
- Aircraft time: 13,686 hours, 1,210 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Window
- Part number: 4032131017
- Condition: Eroded
- Location: M/D Zone L9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D B ZONE L9 PAX WINDOW TITANIUM FOIL ERROSION PROTECTION EXTERIOR SURFACE FOUND SCRATCHED.  REFER NON-ROUTINE NR 9419488  M/D B ZONE L9 PAX WINDOW TITANIUM FOIL EXTERIOR PROTECTION WINDOW FRAME REPLACED, AS PER SRM 51-43-05 REV 23 AND AS PER LWG 443Z01 02-3055 REV -.
